Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 9830474, 5 pages
http://dx.doi.org/10.1155/2016/9830474
Research Article

Remarks on Chern-Simons-Higgs Equations in

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 27 May 2016; Accepted 1 September 2016

Academic Editor: Eugen Radu

Copyright © 2016 Hyungjin Huh and Guanghui Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-C. Kao, K. Lee, and T. Lee, “BPS domain wall solutions in self-dual Chern-Simons-Higgs systems,” Physical Review D, vol. 55, no. 10, pp. 6447–6453, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Hong, Y. Kim, and P. Y. Pac, “Multivortex solutions of the abelian Chern-Simons-Higgs theory,” Physical Review Letters, vol. 64, no. 19, pp. 2230–2233, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Jackiw and E. J. Weinberg, “Self-dual Chern-Simons vortices,” Physical Review Letters, vol. 64, no. 19, pp. 2234–2237, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Huh, “Reduction of Chern-Simons-Schrödinger systems in one space dimension,” Journal of Applied Mathematics, vol. 2013, Article ID 631089, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Huh, “Remarks on Chern-Simons-Dirac equations in one space dimension,” Letters in Mathematical Physics, vol. 104, no. 8, pp. 991–1001, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Huh, “Global energy solutions of Chern-Simons-Higgs equations in one space dimension,” Journal of Mathematical Analysis and Applications, vol. 420, no. 1, pp. 781–791, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus